Hiroshima Mathematical Journal

Oscillatory and asymptotic behavior of sublinear retarded differential equations

Takaŝi Kusano and Hiroshi Onose

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 2 (1974), 343-355.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137067

Digital Object Identifier
doi:10.32917/hmj/1206137067

Mathematical Reviews number (MathSciNet)
MR0350154

Zentralblatt MATH identifier
0346.34052

Subjects
Primary: 34K15

Citation

Kusano, Takaŝi; Onose, Hiroshi. Oscillatory and asymptotic behavior of sublinear retarded differential equations. Hiroshima Math. J. 4 (1974), no. 2, 343--355. doi:10.32917/hmj/1206137067. https://projecteuclid.org/euclid.hmj/1206137067


Export citation

References

  • [1] I. T. Kiguradze, On the oscillation of solutions of the equation , m-å(t) \u\nsign u=0, Mat. Sb. 65 (1964), 172-187. (Russian)
  • [2] I. T. Kiguradze, The problem of oscillation of solutions of nonlinear differential equations, DifferenciaFnye Uravnenija 1 (1965), 995-1006. (Russian) = Differential Equations 1 (1965), 773-782.
  • [3] R. G. Koplatadze, On the existence of oscillatory solutions of second order nonlinear differential equations with retarded argument, Dokl. Akad. Nauk SSSR 210 (1973), 260-262. (Russian)
  • [4] T. Kusano and H. Onose, Oscillation of solutions of nonlinear differential delay equations of arbitrary order, Hiroshima Math.J. 2 (1972), 1-13.
  • [5] T. Kusano and H. Onose, Nonlinear oscillation of a sublinear delay equation of arbitrary order, Proc. Amer. Math. Soc. 40 (1973), 219-224.
  • [6] T. Kusano and H. Onose, Oscillations of functional differential equations with retarded argument, J. Differential Equations 15 (1974), 269-277.
  • [7] T. Kusano and H. Onose, Nonoscillatory solutions of differential equations with retarded arguments, Submitted for publication.
  • [8] G. Ladas, Oscillation and asymptotic behavior of solutions of differential equations with retarded argument, J. Differential Equations 10 (1971), 281-290.
  • [9] G. Ladas and V. Lakshmikantham, Oscillations caused by retarded actions, Applicable Anal, (to appear).
  • [10] G. Ladas, G. Ladde and J. S. Papadakis, Oscillations of functional-differential equations generated by delays, J. Differential Equations 12 (1972), 385-395.
  • [11] G. Ladas, V. Lakshmikantham and J. S. Papadakis, Oscillations of higher-order retarded differential equations generated by the retarded argument, "Delay andFunctional Differential Equations and Their Applications" (K. Schmitt, Ed.), pp. 219-231, Academic Press, New York, 1972.
  • [12] G. S. Ladde, Oscillations of nonlinear functional differential equations generated by retarded actions, "Delay and Functional Differential Equations and Their Applications" (K. Schmitt, Ed.), pp. 355-365, Academic Press, New York, 1972.
  • [13] H. Onose, Some oscillation criteria for n-th order nonlinear delay-differential equations, Hiroshima Math.J. 1(1971), 171-176.
  • [14] H. Onose, Oscillation and asymptotic behavior of solutions of retarded differential equations of arbitrary order, Hiroshima Math. J. 3 (1973), 333-360.
  • [15] V. N. Sevelo and N. V. Vareh, On the oscillation of solutions of higher order linear differential equations with retarded argument, Ukrain. Mat. Z. 24 (1972), 513-520. (Russian)
  • [16] V. N. Sevelo andN. V. Vareh, On some properties of solutions of differential equations with delay, Ukrain. Mat. Z.24 (1972), 807-813. (Russian)
  • [17] Y. G. Sficas, On oscillation and asymptotic behavior of a certain class of differential equations with retarded argument, Utilitas Mathematica 3 (1973), 239-249.
  • [18] Y. G. Sficas, The effect ofthe delay on the oscillatory and asymptotic behavior of w-th order retarded differential equations, University of Ioannina, Technical Report No.10, October, 1973.
  • [19] Y. G. Sficas and V. A. Staikos, Oscillation of retarded differential equations, Proc. Cambridge Philos. Soc. 75 (1974), 95-101.
  • [20] Y. G. Sficas and V. A. Staikos, The effect ofretarded actions onnonlinear oscillations, Proc. Amer. Math. Soc. (to appear)
  • [21] V. A. Staikos and Y. G. Sficas, Oscillatory and asymptotic behavior of functional differential equations,J. Differential Equations 12 (1972), 426-437.
  • [22] V. A. Staikos and Y. G. Sficas, Oscillatory and asymptotic properties of differential equations with retarded arguments, Applicable Anal, (to appear).
  • [23] J. S.W. Wong, Second order oscillation with retarded arguments, "Ordinary Differential Equations" (L.Weiss, Ed.), pp.581-596, Academic Press, New York, 1972.